# SDR AWXA200300535

- Difficulty date: April 15, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK HFEC INSPECTION INDICATED A .25 INCH CRACK AT FASTENER HOLE ON FUSELAGE SKIN FORWARD OF L-1 DOOR LOWER HINGE CUTOUT.  MAINTENANCE TRIMMED OUT DAMAGE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW ER 03-5300-03129-ES2.
